Some expansions associated with Bessel and hypergeometric functions
Rendiconti del Seminario Matematico della Università di Padova, Volume 37  (1967), p. 11-17
@article{RSMUP_1967__37__11_0,
     author = {Srivastava, H. M.},
     title = {Some expansions associated with Bessel and hypergeometric functions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {37},
     year = {1967},
     pages = {11-17},
     zbl = {0146.09402},
     mrnumber = {214822},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1967__37__11_0}
}
Srivastava, H. M. Some expansions associated with Bessel and hypergeometric functions. Rendiconti del Seminario Matematico della Università di Padova, Volume 37 (1967) , pp. 11-17. http://www.numdam.org/item/RSMUP_1967__37__11_0/

[1] Burchnall J.L. and Chaundy T.W.: Expansions of Appell's double hypergeometric functions (II). Quart. J. of Math. (Oxford), 1941, 12, 112-128. | JFM 67.1017.01 | MR 5208

[2] Carlitz L.: Some expansions in products of Bessel functions. Quart. J. of Math. (Oxford) (2), 1962, 13, 134-136. | MR 140727 | Zbl 0107.05802

[3] Luke Y.L.: Integrals of Bessel functions (Mc Graw-Hill, 1962). | MR 141801 | Zbl 0106.04301

[4] Srivastava H.M.: Some expansions in Bessel functions involving generalised hypergeometric functions. Proc. Nat. Acad. Sci. India Sec. A (in course of publication). | MR 249688 | Zbl 0166.07405

[5] Watson G.N.: A treatise on the theory of Bessel functions (Cambridge, 1944). | JFM 50.0264.01 | MR 10746

[6] Rice S. 0.: On contour integrals for the product of two Bessel functions. Quart. J. of Math. (Oxford), 1935, 6, 52-64. | JFM 61.0398.02

[7] Srivastava H.M.: On Bessel, Jacobi and Laguerre polynomials. Rend. Semin. Mat. Univ. Padova, 1965, 35, 424-432. | Numdam | MR 196154 | Zbl 0135.27903